淡江大學機構典藏:Item 987654321/109350
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 63184/95884 (66%)
造访人次 : 4515083      在线人数 : 156
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/109350


    题名: A GCD AND LCM-LIKE INEQUALITY FOR MULTIPLICATIVE LATTICES
    作者: Aoki, Takashi
    Izumi, Shuzo
    Ohno, Yasuo
    Ozaki, Manabu
    关键词: multiplicative lattice
    日期: 2016-09
    上传时间: 2017-01-17 09:31:13 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: Let A1,…,AnA1,…,An (n≥2)(n≥2) be elements of an commutative multiplicative lattice. Let G(k)G(k) (resp., L(k)L(k)) denote the product of all the joins (resp., meets) of kk of the elements. Then we show that
    L(n)G(2)G(4)⋯G(2⌊n/2⌋)≤G(1)G(3)⋯G(2⌈n/2⌉−1).
    L(n)G(2)G(4)⋯G(2⌊n/2⌋)≤G(1)G(3)⋯G(2⌈n/2⌉−1).
    In particular this holds for the lattice of ideals of a commutative ring. We also consider the relationship between
    G(n)L(2)L(4)⋯L(2⌊n/2⌋) and L(1)L(3)⋯L(2⌈n/2⌉−1)
    G(n)L(2)L(4)⋯L(2⌊n/2⌋) and L(1)L(3)⋯L(2⌈n/2⌉−1)

    and show that any inequality relationships are possible.
    關聯: Tamkang Journal of Mathematics 47(3), pp.261-270
    DOI: 10.5556/j.tkjm.47.2016.1822
    显示于类别:[淡江數學期刊] 第47卷第3期

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML578检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈